# SDR AMTA200401475

- Difficulty date: December 7, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 15,083 hours, 4,978 cycles
- Engine: Rroyce RB211535E4
- Engine time: 30,264 hours, 9,423 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UPON LEAVING CRUISE AT FL 410 LT ENGINE THROTTLE LEVER STUCK AT 1.5 EPR AND 85 PERCENT N1 IT UNSTUCK AT FL 240 AND WAS THEN NORMAL.  PERFORMED FIM 76-11-00, FIG 103, STEPS 1, 1A, 2, 11, 22.  SYSTEM OK.  ALL OPS NORMAL.  (GL11200508816) (K)
